# SDR HEEA954855

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061661101
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS PULLED HELICOILS AS MARKED.  UNBONDED INSERT AND CRACKED SEAMS AS MARKED.
